# SDR 95ZZZX3493

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5365P
- Make and model: Piper PA-24-250
- Aircraft serial: 24414
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Stud
- Part number: 20829000
- Condition: Cracked
- Location: Mlg Strut
- Part time: 2,985 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION PER AD 77-13-21, FOUND STRUT STUD BENT AND CRACKED.  BOTH WERE WORN BEYOND LIMITS.  FOUND OTHER SIDE TO HAVE THE LARGER STUD, BUSHINGS, AND MOUNTING CASTING AS USED ON THE LATER SINGLES.  INSTALLED CORRECT PARTS.
